Question #24378

Does taking Xanax mean your a atheist?

I took a Xanax and I feel like I’m in a phase of shadowing. I feel I am in another dimension kinda sorta. I look at people and it seems they never understand Me. They look at me as if I am a Aileen or ghost. Why do people look at me with such hate.

  • ?

no.

  • ?

No

  • Gina

Maybe did you mean having kept faith that you can depend on verses depending on medicine, seeing it as scientific, against what your faith is? Were you saying you felt this way after you took and because a side affect or do you feel there's a personal view that taking Xanax is wrong according to your faith. You're trying to calm the physical body by taking medication, everyone looks for an outlet somewhere, be it food, music, hobbies nature, relationships, medicine. I don't think it doesn't mean you don't believe. I think maybe we are all trying and sometimes need something to cope.

  • Mars Mission

Please bring a letter from your doctor to your

  • THE BANNIBAL ONE

No it means a doctor prescribed it or somehow you got it.

  • ?

Yes

  • CantHaveItBothWays

Step 1: Get a dictionary.

  • joeyc

I don't believe there is any correlation between the two, nor any studies to back that up. If one Xanax has you feeling as you described, I suggest you seek medical help immediately.

  • Psi Medium

Ask your psychiatrist

  • indeed

Of course not. Taking medication has NOTHING to do with religion, at least most religions. Have you ever heard of Catholic hospitals? Doctors dispense medication and don't ask what your religion is.